Januvia

Last Update February 9, 2016
Sitagliptin (International Nonproprietary Name previously identified as MK-0431 and marketed as sitagliptin phosphate under the...
Read on Wikipedia
Satisfaction Score
?
2.7
5 1 11339
Slightly Satisfied
based on 11,339 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 9, 2016
Satisfaction Score
?
2.7
Slightly Satisfied
based on 11,339 conversations around the web
Share your experience
Share your experience

Does Januvia cause Hypoglycemia?

Hypoglycemia is a known side effect of Januvia
Patients with Hypoglycemia should avoid using Januvia without prior consultation with a physician.
Disclaimer
#3 in Januvia discussions - 596 posts discuss Hypoglycemia with Januvia. Hypoglycemia is #3 concern in Januvia discussions.

Does Januvia cause Hypoglycemia?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 596 discussions
?
Januvia but had 11 hypo's in 18 days, even on the lightest...
| www.diabetesforums.com
" I tried Januvia but had 11 hypo's in 18 days, even on the lightest dose. Since then NHP Insulin twice... "

?
about hypos when she added sitagliptin to gliclazide...
| www.diabetes.co.uk
" ...suggested being careful about hypos when she added sitagliptin to gliclazide but that's ...gliclazide can make you go down further; sitagliptin... "

?
I've only had one real hypo while on Sitagliptin and that's...
| www.diabetessupport.co.uk
" ...insulin and they also took me off Gliclazide so they wouldn't have to prescribe strips for hypos. I've only had one real hypo while on Sitagliptin... "

?
ell as sitagliptin I had a hypo every day at this time...
| www.diabetes.co.uk
" ...I eat a very light lunch so tha I can have a little snack to avoid that dreadful drained feeling at around 4pm. When I was aking amaryl as well as sitagliptin I had a hypo every day at this time..... "

?
'm worried as doctor has just told me it WILL cause hypo's!...
| www.diabetes.co.uk
" Sitagliptin? Just been put on this today, but I'm worried as doctor has just told me it WILL cause hypo's! Surely... "

?
my GP advised that it was possible to have a hypo...
| www.diabetessupport.co.uk
" I'm on Metformin and Sitagliptin. When I was first put on sitagliptin, my GP advised that it was possible to have a... "

?
I are both hypo, I take 100 mg of januvia a day. Some of t...
| www.prohormoneforum.com
" ...true, My GF and I are both hypo, I take 100 mg of januvia a day. Some of the ...Not to say one wouldn't have his symptoms with hypo, just didn't fit the... "

?
anuvia seems to be working. Have had a few hypos and so...
| www.health-forums.com
" ...tomorrow. Will see what he has to say. My second attempt at the Januvia seems to be working. Have had a few hypos and some numbers out of ...numbers out of range than... "

?
this has worked and as a consequence I've only had 3 hypo's...
| www.diabetes.co.uk
" ...I was put on Januvia by my dietician in an attempt to lessen the intense hunger pangs I suffer from (even when my BG is high). I have to say this has worked and as a... "

?
nuvia seems to be working. Have had a few hypos and some num...
| forum.lowcarber.org
" ...tomorrow. Will see what he has to say. My second attempt at the Januvia seems to be working. Have had a few hypos and some numbers out of ...numbers out of range than hypos, but very few... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...